# SDR CALA9800297

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1721-1741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 47L SPLICE CORRODED IN MID CARGO AT STA 1721 TO 1741.  FASTENERS WERE REMOVED IAW SRM 51-20-01.  THE CORRODED SECTION OF LONGERON WAS CUT OUT AND A NEW SECTION WAS INSTALLED IAW SRM 53-10-00.
